# SDR UIEA2020010600018

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,320 hours, 15,134 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

HUNG START ON RT ENG, TEMP (20) OIL WAS AMBER AT START INITIATION, IMMEDIATE ACTION ACCOMPLISHED WITH MX ON DECK, WE SWITCHED TO #2 IGNITOR, ATTEMPTED 2ND START, SAME HUNG START, OIL TEMP HIGH AS (54). ( RESET RT ENGINE BREAKERS, RT EEC AND FUEL VALVES, RAN ENGINE TWICE PER AMM 73-11-00 & 76-11-00. NO FAULTS. OK TO CONTINUE. )
